MathSciNet Relay Station
MathSciNet bibliographic data
MR1800113 60H10 (60H35 65C30)
Küchler, Uwe; Platen, Eckhard Strong discrete time approximation of stochastic differential equations with time delay. Math. Comput. Simulation 54 (2000), no. 1-3, 189–205.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement